Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

72 Publications


2017 | Journal Article | IST-REx-ID: 1528 | OA
Bao, Z., & Erdös, L. (2017). Delocalization for a class of random block band matrices. Probability Theory and Related Fields, 167(3–4), 673–776. https://doi.org/10.1007/s00440-015-0692-y
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt, J., Erdös, L., & Krüger, T. H. (2017). Local law for random Gram matrices. Electronic Journal of Probability, 22. https://doi.org/10.1214/17-EJP42
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1023 | OA
Nemish, Y. (2017). Local law for the product of independent non-Hermitian random matrices with independent entries. Electronic Journal of Probability, 22. https://doi.org/10.1214/17-EJP38
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1144 | OA
Erdös, L., & Schröder, D. J. (2017). Fluctuations of functions of Wigner matrices. Electronic Communications in Probability, 21. https://doi.org/10.1214/16-ECP38
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1608 | OA
Sadel, C. (2016). Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare, 17(7), 1631–1675. https://doi.org/10.1007/s00023-015-0456-3
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1881 | OA
Lee, J., & Schnelli, K. (2016). Extremal eigenvalues and eigenvectors of deformed Wigner matrices. Probability Theory and Related Fields, 164(1–2), 165–241. https://doi.org/10.1007/s00440-014-0610-8
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1219 | OA
Lee, J., Schnelli, K., Stetler, B., & Yau, H. (2016). Bulk universality for deformed wigner matrices. Annals of Probability, 44(3), 2349–2425. https://doi.org/10.1214/15-AOP1023
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1223 | OA
Froese, R., Lee, D., Sadel, C., Spitzer, W., & Stolz, G. (2016). Localization for transversally periodic random potentials on binary trees. Journal of Spectral Theory, 6(3), 557–600. https://doi.org/10.4171/JST/132
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1257 | OA
Sadel, C., & Virág, B. (2016). A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes. Communications in Mathematical Physics, 343(3), 881–919. https://doi.org/10.1007/s00220-016-2600-4
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1280 | OA
Bourgade, P., Erdös, L., Yau, H., & Yin, J. (2016). Fixed energy universality for generalized wigner matrices. Communications on Pure and Applied Mathematics, 69(10), 1815–1881. https://doi.org/10.1002/cpa.21624
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=LaEr

Search

Filter Publications